MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048387
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "incident happened in the anaesthesia department.While snapping the blade to the laryngoscope handle, the plastic part broke into several pieces at the level of the connector".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The manufacturing site reports: "the actual complaint sample was not delivered to the site to perform the investigation, but the customer has provided the picture of the complaint device, which is enough to confirm the defect.The complaint sample picture was visually inspected by the chandigarh investigating team and the customer reported failure mode was verified and confirmed, i.E., the plastic part broke into several pieces at connector level." the device history record for lot code 210811341 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.Manufacturer conclusion: "the complaint of a light guide breakage in rusch greenlite mac 4 product was confirmed by the complaint investigation team.Small broken pieces of the light guide are observed in the received complaint sample picture.The product was manufactured at the chandigarh site in aug 2021.The product was manufactured and packed in india.We inspect this product family 300% prior to shipment from india, so we can state that it left the manufacturing site fully functional.The root cause of this complaint is deemed packaging related.".

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13514991
Report Number8030121-2022-00006
Device Sequence Number11880513
Product Code CCW
UDI-Device Identifier14026737626088
UDI-Public14026737626088
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/10/2026
Device Model NumberIPN048387
Device Catalogue Number004551004
Device Lot Number210811341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE; HANDLE
Patient SexUnknown